Jan 11, 2009
I am using 5-htp to increase my serotonin level and found to be effective compare with other remedy, i am on HAART combination Sustiva and Kivexa, and i experienced a flu like symtoms after 2 week taking the 5-HTP. Are there any interaction between the HIV medications and 5-HTP similar to those as St.Johns Worts? I have searched the net and very little information can be found on 5-HTP. Thanks
Response from Dr. Horwath
I am not aware of any interactions between 5-HTP and HAART.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- The Effects Of Untreated Hiv Infection
- Does Hiv Survive In The Open Environment?
- What Are Some Symptoms Associated With Acute Phase Hiv Infection?
- I Had Sex With Someone Who Had Hep C Does That Mean I Have It
- How Long Do People Live With Hiv Without Treatment?
- Cases Of Wife Contracting Hiv After Husband Had Visited A Prostitute
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.